headerpos: 12198
 
 
 

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952
Publisher
Journal Information
» History
» Editioral Board
» Abstractring/Indexing
Guidelines for Authors
» For Authors
» Instructions to Authors
» Copyright Transfer Form
Guidelines for Reviewers
» For Reviewers
» Review Form
List of Issues
» 2014
» 2013
» 2012
» 2011
» 2010
Vol. 59, Issue 4
Vol. 59, Issue 3
Vol. 59, Issue 2
Vol. 59, Issue 1
» 2009
» 2008
» Back Issues Phys. Math.
» Back Issues Chemistry
» Back issues (full texts)
  in Google. Phys. Math.
» Back issues (full texts)
  in Google. Chemistry
Subscription Information
» Prices
Internet Links
Support & Contact
Publisher
» Staff
» Other journals

Vol. 59, Issue 4

Preface. Special issue devoted to the 4th Baltic–Nordic Workshop “Algebra, Geometry and Mathematical Physics”, Tartu 2008; p. 255

    Viktor Abramov, Eugen Paal, Sergei Silvestrov, Alexander Stolin
(Full article in PDF format)

Generalization of connection based on the concept of graded q-differential algebra; pp. 256–264

    Viktor Abramov, Olga Liivapuu
(Full article in PDF format)  (Abstract, References in HTM format)

Computing the index of Lie algebras; pp. 265–271

    Hadjer Adimi, Abdenacer Makhlouf
(Full article in PDF format)  (Abstract, References in HTM format)

On the K-theory of the C*-algebra associated with a one-sided shift space; pp. 272–279

    Toke Meier Carlsen, Sergei Silvestrov
(Full article in PDF format)  (Abstract, References in HTM format)

Pure spinor superfields, with application to D = 3 conformal models; pp. 280–289

    Martin Cederwall
(Full article in PDF format)  (Abstract, References in HTM format)

A global, dynamical formulation of quantum confined systems; pp. 290–293

    Nuno C. Dias, João N. Prata
(Full article in PDF format)  (Abstract, References in HTM format)

Equivariant Lie–Rinehart cohomology; pp. 294–300

    Eivind Eriksen, Trond Stølen Gustavsen
(Full article in PDF format)  (Abstract, References in HTM format)

Minimal Hilbert series for quadratic algebras and the Anick conjecture; pp. 301–305

    Natalia Iyudu, Stanislav Shkarin
(Full article in PDF format)  (Abstract, References in HTM format)

Remarks on (super-)accelerating cosmological models in general scalar–tensor gravity; pp. 306–312

    Laur Järv, Piret Kuusk, Margus Saal
(Full article in PDF format)  (Abstract, References in HTM format)

Deformations of embedded Einstein spaces; pp. 313–325

    Richard Kerner, Salvatore Vitale
(Full article in PDF format)  (Abstract, References in HTM format)

Bethe ansatz for the deformed Gaudin model; pp. 326–331

    Petr Kulish, Nenad Manojlović, Maxim Samsonov, Alexander Stolin
(Full article in PDF format)  (Abstract, References in HTM format)

A note on Lie superalgebras; pp. 332–337

    Rein-Karl Loide, Pavel Suurvarik
(Full article in PDF format)  (Abstract, References in HTM format)

Commutativity and ideals in category crossed products; pp. 338–346

    Johan Öinert, Patrik Lundström
(Full article in PDF format)  (Abstract, References in HTM format)

Quantum counterparts of VIIα, IIIα=1, VIα≠1 over the harmonic oscillator in semiclassical approximation; pp. 347–354

    Eugen Paal, Jüri Virkepu
(Full article in PDF format)  (Abstract, References in HTM format)

On the non-Koszulity of ternary partially associative operad; pp. 355–363

    Elisabeth Remm
(Full article in PDF format)  (Abstract, References in HTM format)

Group actions, orbit spaces, and noncommutative deformation theory; pp. 364–369

    Arvid Siqveland
(Full article in PDF format)  (Abstract, References in HTM format)

Finding a class of 2-groups; pp. 370–374

    Tatjana Tamberg
(Full article in PDF format)  (Abstract, References in HTM format)

Transformations of semiholonomic 2- and 3-jets and semiholonomic prolongation of connections; pp. 375–380

    Petr Vašík
(Full article in PDF format)  (Abstract, References in HTM format)
Current Issue: Vol. 63, Issue 3, 2014




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December